# SDR ASAA2018103126683

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 11,932 hours, 4,023 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU LUBE MODULE OIL FILTER DPI POPPED. GROUNDED - YES. REPLACED APU LUBE MODULE OIL FILTER REF AMM 49-91-13. LEAK CHECK GOOD.
